MathSciNet Relay Station
MathSciNet bibliographic data
MR689073 58G30 (53C35 58G11)
Lohoué, Noël; Rychener, Thomas Die Resolvente von $\Delta $ auf symmetrischen Räumen vom nichtkompakten Typ. (German) [The resolvent of $\Delta $ on symmetric spaces of noncompact type] Comment. Math. Helv. 57 (1982), no. 3, 445–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement